UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1212

タイトル: The Generalized Whittaker Functions for $Sp(2, \Bbb R)$ and the Gamma Factor of the Andrianov $L$-function
著者: Miyazaki, Takuya
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 2, Page 241-295
抄録: We study the archimedean generalized Whittaker functions for the generalized principal series and the large discrete series of the real symplectic group of degree 2. Using gradient type differential operators, which was introduced by Schmid, we give a system of differential equations which is satisfied by a Whittaker function. We study this system, and give the Mellin transform of its solution. We apply the result to a study of Andrianov's spinor $L$-function for a non-holomorphic Siegel modular form via Rankin-Selberg integral with an explicitly described archimedean factor.
URI: http://hdl.handle.net/2261/1212
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070204.pdf389.71 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください